ITEM METADATA RECORD
Title: Optimal parameter estimation under zero-excess assumptions in a classical model
Authors: De Vylder, FE ×
Goovaerts, Marc #
Issue Date: 1992
Series Title: Insurance: Mathematics & Economics vol:11 pages:1-6
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science